Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have high blood pressure, taking medicine. Is it possible to use Ceregem therapy to reduce or regulate BP?

Sir, I am working in gulf for the past of 20 yrs. I am suffeing from high blood pressure taking all tablets in time. I am maintaining pressure under control.The tabs generally give more side effect which in result deminish our desire and goals to enjoy our life. Is it possible to use ceregem therapy to reduce or regulate blood pressure avoiding tablets. Kindly advice in this regards.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Welcome to HCM ,
life style modification , DASH diet approach , acupressure has some effect on reducing blood pressure ,
you can try using it but please check your BP regularly and monitor it,
apart from ceregem therapy also adopt following
eat healthy food , restrict your salt intake , avoid fatty fried food ,
stay away from any kind of addiction ,
do regular exercise ,
do stress relaxing yogas ,
take your medicine regularly ,
be regular in your visit to cardiologist / family physician .
take care
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor